Alert archive / New York / Beach Hazards Statements in 2020

Beach Hazards Statement 4, NWS Buffalo, NY

June 11, 2020Chautauqua County, Erie County, Jefferson County, New York

NWS Buffalo, NY issued this beach hazards statement at Jun 11, 2020, 4:18 AM EDT for Chautauqua County, Erie County, Jefferson County, New York. It took effect at Jun 11, 2020, 11:00 AM EDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Jun 11, 2020, 4:18 AM EDT (08:18 UTC)
In effect from
Jun 11, 2020, 11:00 AM EDT
Expired
Jun 11, 2020, 10:23 PM EDT
In force
11 hr
Issued by
NWS Buffalo, NY

Counties Chautauqua County, NY, Erie County, NY, Jefferson County, NY

The radar

The Buffalo radar (KBUF), 54 km from the middle of the area, began a volume at 08:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 8.3 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2020-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 633 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2020-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
633 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1918 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted.

088 
WHUS41 KBUF 110818
CFWBUF

Lakeshore Hazard Message
National Weather Service Buffalo NY
418 AM EDT Thu Jun 11 2020

NYZ010-019-085-111800-
/O.EXT.KBUF.LS.Y.0006.000000T0000Z-200611T2100Z/
Northern Erie-Chautauqua-Southern Erie-
418 AM EDT Thu Jun 11 2020

...LAKESHORE FLOOD ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WHAT...Minor lakeshore flooding.

* WHERE...Erie and Chautauqua counties.

* WHEN...Until 5 PM EDT this afternoon.

* IMPACTS...High water levels along the Lake Erie shore, 
  including in harbors and inlets. Moored boats may be impacted 
  by the change in water levels. The combination of high water 
  and wave action will result in increased shoreline erosion.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Residents on or near the shore should take appropriate action to
protect property from rising water levels.

&&

$$

NYZ007-111800-
/O.NEW.KBUF.BH.S.0004.200611T1500Z-200612T0000Z/
Jefferson-
418 AM EDT Thu Jun 11 2020

...BEACH HAZARDS STATEMENT IN EFFECT FROM 11 AM EDT THIS MORNING
THROUGH THIS EVENING...

* WHAT...Strong currents and dangerous swimming conditions 
  expected.

* WHERE...Beaches of Jefferson county.

* WHEN...From 11 AM EDT this morning through this evening.

* IMPACTS...Strong currents and dangerous swimming conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water to avoid dangerous swimming conditions.

&&

$$
JLA
3 follow-up statements
005 
WHUS41 KBUF 111733
CFWBUF

Lakeshore Hazard Message
National Weather Service Buffalo NY
133 PM EDT Thu Jun 11 2020

NYZ010-019-085-120145-
/O.CAN.KBUF.LS.Y.0006.000000T0000Z-200611T2100Z/
/O.EXB.KBUF.BH.S.0004.000000T0000Z-200612T0400Z/
Northern Erie-Chautauqua-Southern Erie-
133 PM EDT Thu Jun 11 2020

...BEACH HAZARDS STATEMENT IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...LAKESHORE FLOOD ADVISORY IS CANCELLED...

* WHAT...Strong currents and dangerous swimming conditions.

* WHERE...Beaches of Erie and Chautauqua counties.

* WHEN...Until midnight EDT tonight.

* IMPACTS...Strong currents and dangerous swimming conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water to avoid dangerous swimming conditions.

&&

$$

NYZ007-120000-
/O.CON.KBUF.BH.S.0004.000000T0000Z-200612T0000Z/
Jefferson-
133 PM EDT Thu Jun 11 2020

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Strong currents and dangerous swimming conditions.

* WHERE...Beaches of Jefferson county.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Strong currents and dangerous swimming conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water to avoid dangerous swimming conditions.

&&

$$
291 
WHUS41 KBUF 112123
CFWBUF

Coastal Hazard Message
National Weather Service Buffalo NY
523 PM EDT Thu Jun 11 2020

NYZ007-112230-
/O.CAN.KBUF.BH.S.0004.000000T0000Z-200612T0000Z/
Jefferson-
523 PM EDT Thu Jun 11 2020

...BEACH HAZARDS STATEMENT IS CANCELLED...



$$

NYZ010-019-085-120400-
/O.CON.KBUF.BH.S.0004.000000T0000Z-200612T0400Z/
Northern Erie-Chautauqua-Southern Erie-
523 PM EDT Thu Jun 11 2020

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* WHAT...Strong currents and dangerous swimming conditions.

* WHERE...Beaches of Erie and Chautauqua counties.

* WHEN...Until midnight EDT tonight.

* IMPACTS...Strong currents and dangerous swimming conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water to avoid dangerous swimming conditions.

&&

$$
221 
WHUS41 KBUF 120223
CFWBUF

Coastal Hazard Message
National Weather Service Buffalo NY
1023 PM EDT Thu Jun 11 2020

NYZ010-019-085-120330-
/O.CAN.KBUF.BH.S.0004.000000T0000Z-200612T0400Z/
Northern Erie-Chautauqua-Southern Erie-
1023 PM EDT Thu Jun 11 2020

...BEACH HAZARDS STATEMENT IS CANCELLED...


$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this beach hazards statement went out at Jun 11, 2:36 AM EDT, 1 hour 42 minutes earlier.

Area forecast discussion, Jun 11, 2:36 AM EDT, 1 hour 42 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
236 AM EDT Thu Jun 11 2020

.SYNOPSIS...
A cold front pushing through the region early this morning will
generate some showers and possibly some gusty thunderstorms across
the North Country through daybreak, and also will lead the way for
cooler more comfortable weather through Friday. It will become even
cooler for the weekend in the wake of a second cold front.

&&

.NEAR TERM /THROUGH FRIDAY/...
Clusters of showers and some thunderstorms will cross the North
Country early this morning. Strength of storms has diminished
compared to late Wednesday evening over western NY. Strongest storms
may still produce gusty winds and heavy rain. Expect these showers
to depart by mid morning.

Otherwise, main story over rest of the forecast area will be
increasingly windy conditions as cooler and drier air pours in
behind the primary cold front, scouring out the hot and humid
conditions experienced on Wednesday. Wind gusts from the southwest
will approach 40 mph to the northeast of Lake Erie, with the
strongest gusts through the morning. 30-35 mph gusts then continue
for the rest of the day across the Niagara Frontier and Jefferson
County. Elsewhere gusts of 20-30 mph will be common. Still may see a
couple batches of showers later in the morning til early afternoon
especially western NY and the North Country as colder air arrives
along with some weaker lift though dry advection will temper the
coverage of the showers. Rest of Thursday will be mainly dry. A much
cooler and less humid airmass arrives behind the front. Highs will
reach the lower 70s across Western NY, and upper 70s east of Lake
Ontario. Dewpoints will fall back to the 50s by afternoon.

Thursday night will be dry as ridge of high pressure crosses the
region behind the front. Then on Friday, could see a few diurnally
enhanced showers as tail of secondary shortwave trough clips the
area and interacts with secondary cold front working across
and/or lake breeze off Lake Ontario. Best chances for showers
will be oriented west to east to the south of Lake Ontario. Does
not look like there will be enough sfc based instability for
thunder. Highs on Friday will mainly reach the lower 70s.

&&

.SHORT TERM /FRIDAY NIGHT AND SATURDAY/...
Any showers will end early Friday evening as the cold front
departs. The mid level trough axis will cross the eastern Great
Lakes overnight into Saturday morning, and combine with post-
frontal northerly upslope flow to produce some increase in cloud
cover. The layer of moisture is quite shallow, so there should
just be an increase in cloud cover Friday night and Saturday
with little chance of any showers. The core of the cool airmass
will move across the eastern Great Lakes for the first half of
the weekend. Lows Friday night will be in the lower 50s on the
lake plains, with mid to upper 40s for the Southern Tier and
North Country. Highs Saturday will be in the low to mid 60s.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
A longwave trough will remain in place across the northeast quarter
of the Nation Saturday night through early next week. While the
longwave pattern is well agreed upon in model guidance, the smaller
scale synoptic details are not. The 00Z ECMWF develops a closed low
over the Ohio Valley Sunday, with the closed low then remaining in
place for several days through the middle of next week. The 12Z GFS
and GEM keep this shortwave more open and progressive, with any
closed low potential off the east coast early next week.

The ECMWF would be the most pessimistic solution as far as our
sensible weather goes, with clouds and a chance of showers most of
the time from Sunday through Wednesday. Meanwhile the GFS and GEM
would be mainly dry through the entire period. Given the model
uncertainty, just trended POPS down a little for Saturday night
through the first half of next week with the relatively better rain
chances over the south and southeast portion of the area.

Cool temperatures over the weekend will slowly warm early next week,
with the warming accelerating by Wednesday as a plume of warmer air
over the Midwest pushes into the eastern Great Lakes, with highs
likely returning to the 80s.

&&

.AVIATION /07Z THURSDAY THROUGH MONDAY/...
Showers and some gusty thunderstorms will exit the eastern Lake
Ontario region after 09z, though a few showers may linger into mid
morning.

A few more scattered showers may develop later this morning across
Western NY with the final cold frontal segment, and midday to early
afternoon east of Lake Ontario. There may also be a few hours of
MVFR CIGS during this time along and behind the front, though will
just carry a scattered group attm. It will turn quite windy behind
the front by daybreak today and through the rest of the day,
especially northeast of Lake Erie where gusts may reach about 35
knots. Gusts of 20-30 knots will be common elsewhere.

Outlook...

Friday...Mainly VFR with a chance of afternoon showers.
Saturday and Sunday...VFR/MVFR with a chance of showers.
Monday...VFR.

&&

.MARINE...
Southwest winds will increase in the wake of a cold front early this
morning on Lakes Erie and Ontario, producing a period of solid Small
Craft Advisory conditions. The strongest winds will be found on Lake
Erie and at the northeast end of Lake Ontario, where sustained winds
may reach 25 knots at times.

Winds will diminish this evening as the pressure gradient relaxes
across the eastern Great Lakes. Another secondary cold front will
cross the area Friday afternoon. West winds will increase ahead of
this front, and may bring another round of Small Craft Advisory
conditions to Lake Ontario during the afternoon and evening.

&&

.TIDES/COASTAL FLOODING...
The combination of very high lake levels an expected increase in
southwest winds behind the cold front on Lake Erie will cause minor
lakeshore flooding along Lake Erie through this morning. This will
cause some shoreline erosion, and elevated water levels in Lake Erie
harbors and inlets. A Lakeshore Flood Advisory continues to cover
this potential.

&&

.CLIMATE...
Below are record highs and record warm low temperatures for
Wednesday. Note that the climate day is always based on Standard
Time, so the climate day is 1AM to 1AM EDT on Daylight Time.

Wednesday June 10th Record Highs

Buffalo.....91F 1895
Rochester...94F 1947
Watertown...88F 1974 ** New record set today...90. **

Wednesday June 10th Record Warm Minimum

Buffalo.....69F 1936
Rochester...69F 1936
Watertown...69F 1996

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Lakeshore Flood Advisory until 2 PM EDT this afternoon for
     NYZ010-019-085.
MARINE...Small Craft Advisory until 8 PM EDT this evening for LEZ020.
         Small Craft Advisory until 11 PM EDT this evening for
         LEZ040-041.
         Small Craft Advisory until 8 PM EDT this evening for
         LOZ030.
         Small Craft Advisory until 2 PM EDT this afternoon for
         LOZ042.
         Small Craft Advisory from 8 AM this morning to 8 PM EDT
         this evening for LOZ045.
         Small Craft Advisory from 8 AM this morning to 8 PM
         EDT this evening for SLZ022-024.

&&

SYNOPSIS...RSH/JLA
NEAR TERM...Hitchcock/RSH
SHORT TERM...Hitchcock
LONG TERM...Hitchcock
AVIATION...Hitchcock/JLA/RSH
MARINE...Hitchcock/JLA
TIDES/COASTAL FLOODING...Hitchcock/JLA
CLIMATE...Hitchcock
Hazardous weather outlook, Jun 11, 1:54 AM EDT, 2 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
154 AM EDT Thu Jun 11 2020

NYZ010-019-085-120600-
Northern Erie-Chautauqua-Southern Erie-
154 AM EDT Thu Jun 11 2020

...LAKESHORE FLOOD ADVISORY IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lakeshore Flood Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lakeshore Flood Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ001>008-011>014-020-021-120600-
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-
Genesee-Wyoming-Livingston-Ontario-Cattaraugus-Allegany-
154 AM EDT Thu Jun 11 2020

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-120600-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
154 AM EDT Thu Jun 11 2020

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

JLA

In the hours before

Local storm report, Jun 11, 1:39 AM EDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
139 AM EDT THU JUN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1111 PM     TSTM WND DMG     WALES CENTER            42.77N  78.53W
06/10/2020                   ERIE               NY   LAW ENFORCEMENT

            TREES DOWN.

&&

EVENT NUMBER BUF2000840

KRA
Local storm report, Jun 11, 1:47 AM EDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
147 AM EDT THU JUN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 AM     MARINE TSTM WIND IRONDEQUOIT             43.26N  77.60W
06/11/2020  M48 MPH          LOZ043             NY   C-MAN STATION

&&

EVENT NUMBER BUF2000841

KRA
Local storm report, Jun 11, 1:55 AM EDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BUFFALO NY
155 AM EDT THU JUN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1114 PM     TSTM WND DMG     1 N GREENHURST          42.13N  79.31W
06/10/2020                   CHAUTAUQUA         NY   LAW ENFORCEMENT

            TREES DOWN ON PINE STREET NEAR BEMUS POINT.

&&

CORRECTED EVENT TIME...LOCATION...EVENT...REMARKS

EVENT NUMBER BUF2000829

KRA
Local storm report, Jun 11, 1:56 AM EDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BUFFALO NY
156 AM EDT THU JUN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1033 PM     TSTM WND DMG     NIAGARA FALLS           43.09N  79.02W
06/10/2020                   NIAGARA            NY   SOCIAL MEDIA

            TREE DOWN ON A HOUSE ON 76TH STREET IN NIAGARA FALLS.

1037 PM     TSTM WND GST     NIAGARA FALLS AIRPORT   43.12N  78.93W
06/10/2020  M63 MPH          NIAGARA            NY   ASOS

1048 PM     MARINE TSTM WIND BUFFALO                 42.88N  78.89W
06/10/2020  M51 MPH          LEZ041             NY   C-MAN STATION

1053 PM     TSTM WND DMG     1 SSE PENDLETON CENTER  43.10N  78.77W
06/10/2020                   NIAGARA            NY   SOCIAL MEDIA

            TREES DOWN ON POWER LINES ON CAMPBELL BLVD.

1056 PM     TSTM WND DMG     1 E MARVIN              42.03N  79.72W
06/10/2020                   CHAUTAUQUA         NY   LAW ENFORCEMENT

            TREES DOWN ON ROUTE 474.

1059 PM     TSTM WND DMG     BARCELONA               42.34N  79.60W
06/10/2020                   CHAUTAUQUA         NY   LAW ENFORCEMENT

            TREES DOWN ON ROUTE 5.

1108 PM     TSTM WND DMG     1 W AKRON               43.02N  78.51W
06/10/2020                   ERIE               NY   LAW ENFORCEMENT

            TREES DOWN.

1111 PM     TSTM WND DMG     WALES CENTER            42.77N  78.53W
06/10/2020                   ERIE               NY   LAW ENFORCEMENT

            TREES DOWN.

1114 PM     TSTM WND DMG     1 N GREENHURST          42.13N  79.31W
06/10/2020                   CHAUTAUQUA         NY   LAW ENFORCEMENT

            TREES DOWN ON PINE STREET NEAR BEMUS POINT.

1114 PM     TSTM WND DMG     WEST ELLERY             42.19N  79.40W
06/10/2020                   CHAUTAUQUA         NY   LAW ENFORCEMENT

            TREES DOWN ON MAPLE SPRINGS-ELLERY RD.

1117 PM     TSTM WND DMG     LAKEWOOD                42.10N  79.32W
06/10/2020                   CHAUTAUQUA         NY   LAW ENFORCEMENT

            TREES DOWN ON BENTLEY AVE.

1123 PM     TSTM WND DMG     JAMESTOWN               42.10N  79.24W
06/10/2020                   CHAUTAUQUA         NY   LAW ENFORCEMENT

            MULTIPLE REPORTS OF TREES DOWN IN JAMESTOWN. TREES AND
            POLES DOWN IN 2ND STREET.

1131 PM     TSTM WND DMG     ALBION                  43.25N  78.19W
06/10/2020                   ORLEANS            NY   LAW ENFORCEMENT

            TREE DOWN ON A TRAILER.

1142 PM     TSTM WND DMG     SWEDEN CENTER           43.18N  77.95W
06/10/2020                   MONROE             NY   LAW ENFORCEMENT

            TREES AND WIRES DOWN.

1145 PM     TSTM WND DMG     CONEWANGO               42.24N  79.03W
06/10/2020                   CATTARAUGUS        NY   LAW ENFORCEMENT

            TREE DOWN.

1148 PM     TSTM WND DMG     RANDOLPH                42.16N  78.98W
06/10/2020                   CATTARAUGUS        NY   LAW ENFORCEMENT

            TREE DOWN.

1204 AM     TSTM WND DMG     GREECE                  43.21N  77.70W
06/11/2020                   MONROE             NY   LAW ENFORCEMENT

            TREES AND WIRES DOWN.

1216 AM     TSTM WND DMG     HENRIETTA               43.06N  77.61W
06/11/2020                   MONROE             NY   LAW ENFORCEMENT

            TREES AND WIRES.

1220 AM     MARINE TSTM WIND IRONDEQUOIT             43.26N  77.60W
06/11/2020  M48 MPH          LOZ043             NY   C-MAN STATION

1230 AM     TSTM WND DMG     RUSHFORD                42.39N  78.25W
06/11/2020                   ALLEGANY           NY   LAW ENFORCEMENT

            TREES DOWN IN RUSHFORD LAKE.

&&

EVENT NUMBER BUF2000824 BUF2000822 BUF2000825 BUF2000823 BUF2000836
BUF2000837 BUF2000839 BUF2000840 BUF2000829 BUF2000835 BUF2000834
BUF2000832 BUF2000826 BUF2000830 BUF2000828 BUF2000827 BUF2000831
BUF2000833 BUF2000841 BUF2000838

KRA
Local storm report, Jun 11, 2:10 AM EDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
210 AM EDT THU JUN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     MARINE TSTM WIND OSWEGO                  43.46N  76.51W
06/11/2020  M48 MPH          OSWEGO             NY   C-MAN STATION

&&

EVENT NUMBER BUF2000842

KRA
Special weather statement, Jun 11, 2:26 AM EDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Buffalo NY
226 AM EDT Thu Jun 11 2020

NYZ006>008-110730-
Jefferson-Oswego-Lewis-
226 AM EDT Thu Jun 11 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT JEFFERSON...LEWIS AND
EASTERN OSWEGO COUNTIES...

At 225 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Kring Point State Park to near
Canastota. Movement was east at 40 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Watertown, Fort Drum, Carthage, Lowville, Pulaski, West Carthage,
Clayton, Central Square, Adams, Dexter, Redfield, Glen Park,
Herrings, Kring Point State Park, Highmarket, Adams Center, Wellesley
Island State Park, Brewerton, Redwood and Barnes Corners.

This includes Interstate 81 between exits 32 and 52.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4410 7517 4363 7511 4342 7553 4348 7581
      4333 7589 4332 7586 4315 7588 4320 7608
      4324 7615 4430 7611 4440 7586
TIME...MOT...LOC 0625Z 284DEG 35KT 4440 7580 4307 7581

JLA

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 9:47 PM EDTSpecial Marine WarningBUF88 min
Jun 10, 9:54 PM EDTSpecial Weather StatementBUFNiagara66 min
Jun 10, 9:59 PM EDTSpecial Marine WarningBUF91 min
Jun 10, 10:35 PM EDTSevere Thunderstorm WarningBUFChautauqua55 min
Jun 10, 10:49 PM EDTSevere Thunderstorm WarningBUFErie, Genesee, Niagara, Orleans, Wyoming56 min
Jun 10, 11:07 PM EDTSpecial Weather StatementBUFErie53 min
Jun 10, 11:15 PM EDTSpecial Marine WarningBUF30 min
Jun 10, 11:18 PM EDTSpecial Marine WarningBUF57 min
Jun 10, 11:26 PM EDTSevere Thunderstorm WarningBUFGenesee, Livingston, Monroe, Ontario, Orleans, Wyoming64 min
Jun 10, 11:32 PM EDTSpecial Marine WarningBUF28 min
Jun 10, 11:44 PM EDTSevere Thunderstorm WarningBUFAllegany, Cattaraugus, Chautauqua47 min
Jun 10, 11:50 PM EDTSpecial Marine WarningBUF55 min
Jun 10, 11:51 PM EDTSpecial Weather StatementBUFLivingston, Wyoming54 min
Jun 11, 12:09 AM EDTSpecial Weather StatementBUFErie51 min
Jun 11, 12:25 AM EDTSpecial Weather StatementBUFOntario, Wayne65 min
Jun 11, 2:26 AM EDTSpecial Weather StatementBUFJefferson, Lewis64 min

Nearby

Beach Hazards Statements in New York, 2020Every beach hazards statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.